Im taking the time release version and after maybe 9 hours i crash hard and lose focus and get very sleepy is this normal? i need something that works longer then 9 hours.
Hello toddcas. Being on the time released version is actually spreading the drug, releasing it say over a period of time. Its created that way so your body gets an even, equal dose of the conerta. Best I might suggest is talk to your doctor and see what she/he might beable to do. Example, write you a new perscription, with your present dose being supplied in two capsules, instead of one. In that manner, your side effects would ease somewhat. Best of wishes,
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Concerta - My son has ADHD and he is 13yrs and he is been taking it since he was 5, how longer am i?
Posted 1 Mar 2012 • 4 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Why do parents want their children to grow up with
Posted 6 Mar 2013 • 4 answers
Posted 10 Apr 2014 • 1 answer
Posted 23 Feb 2015 • 1 answer
Posted 23 Sep 2016 • 0 answers